Want the latest Medifast Coupons?

Just enter your email address below and we'll send you secret Medifast deals every month.
Email

Got a question... Is the Medifast Diet similar to the grapefruit diet? Thanks for any response. 2nd question I got is.. So, yesterday when I started Medifast I was.

Starving.

All day long. I had my meal last night and right after dinner had to make a trip to the potty. My tummy was upset and exploded..

All day today I was not the least bit hungry, had problems eating meals and again had diarrhea right after my L&G meal..

Is this normal? I don't know if I can continue having to run to the bathroom as soon as I eat my meal! Any suggestions?..

asked Apr 28 at 06:54

Brenna
's gravatar image

Brenna
103


Yes sir! although you might wanna make sure and wait for someone else to confirm my answer as I am not quite sure. Better yet, why don't you email the Medifast guys because they can give you help better...

answered Apr 28 at 07:41

Kailey
's gravatar image

Kailey
2455

I had a similar reaction the first few days. It went away after after a few days, but I have found that my body prefers more of the 'solids'. If I do two shakes a day for more than a couple of days, I will start to get that feeling. So, a shake a day, pretzels, soups, etc. are on my menu plan. A drastic change in diet can cause the runs..

Make sure you drink plenty of water, and if it continues for more than a few more days, give Nutrition Support a call...

answered Apr 28 at 09:12

Grady's gravatar image

Grady
1286

Yeah, dont feel bad that has happened to me too, and happens sometimes and I felt sick but after it happened I kinda felt better!.

I hope that you feel better!..

answered Apr 28 at 10:03

Curtis's gravatar image

Curtis
154

Same thing happened to me my first two days. I have IBS anyway, so I was thinking that my body would do the opposite but instead THAT happened!! But yeah, not to worry your body is a sensitive machine and anything different can cause a drastic upset internally. Its trying to get rid of all that junk you were eating before, so not to worry dear! You WILL start to feel better...

answered Apr 28 at 10:44

Carmen
's gravatar image

Carmen
2363

If you are eating more than 1 bar a day, you may want to cut back & see if that helps. The inulin (a sweet fiber source) used in the bars can cause major gas & urgent trips to the potty. Your body should adjust with a little time. Medifast also has more fiber than the average person consuming the average American processed food diet. (The 5 Medifast meals & 1 L&G actually provide the 30-35grams of fiber we're supposed to eat daily. I read that the average Joe consumes about 10gms a day.) If your body isn't used to fiber, that could also contribute..

Hope your belly starts feeling better soon!..

answered Apr 28 at 10:46

Aaliyah
's gravatar image

Aaliyah
3667

I have this happen off and on and I have been op for 6 weeks now. Some days are much worse than others...

answered Apr 28 at 11:09

Jackson's gravatar image

Jackson
2531

Mine is the exact opposite! I have issues with constipation, LOL, which are allevieated when I up the healthy fats a bit. Like the others, I would like to reiterate DRINK LOTS of WATER to replace the fluids you are losing so you do not become dehydrated. If it continues much past the first week, check with the Medifast folks either here at the site or over the telephone. You may even find by doing a search that someone else has had this same issue and it has been answered..

Hope you are better soon,..

answered Apr 28 at 12:40

Asia
's gravatar image

Asia
634

Elizabeth, do you have any documentation for this? Everything I've read indicates that fast evacuation is an indication of a health problem, not good health. If your body is immediately passing the fat and protein that you just consumed, then it is not processing and utilizing it..

To the OP, disruption of your regular bowel habits is quite common when you have a sudden and drastic change to your diet. If it continues, however, you need to call your doctor...

answered Apr 28 at 13:26

Delaney
's gravatar image

Delaney
289

You may find that your body is not used to all the soy in the Medifast products. This takes a few weeks to adjust to but certainly goes away. I would suggest a fairly small salad (with you L&G) for a few weeks while your body is getting used to the change in the type of food. Extra roughage can contribute to this also. You will feel very different after a couple of weeks...

answered Apr 28 at 15:05

Aaden's gravatar image

Aaden
992

Your answer
toggle preview

Follow this question

By Email:

Once you sign in you will be able to subscribe for any updates here

By RSS:

Answers

Answers and Comments

Markdown Basics

  • *italic* or __italic__
  • **bold** or __bold__
  • link:[text](http://url.com/ "title")
  • image?![alt text](/path/img.jpg "title")
  • numbered list: 1. Foo 2. Bar
  • to add a line break simply add two spaces to where you would like the new line to be.
  • basic HTML tags are also supported

Tags

× 83
× 83
× 83
× 83
× 98
× 98
× 98
× 81
× 81
× 81
× 81
× 81
× 81
× 81
× 81
× 91
× 91
× 91
× 91
× 83
× 83
× 83
× 83

powered by OSQA